advertisement
Question
Posted by: vienna | 2009/06/10

Femigel

Dr. I am 54, started menopause 4 years ago. Went on HRT
for a year (very bad for me) was taken of HRT pill one year
ago. Started using Femigel (which I liked) However, had a period recently. Could this be from using Femigel ? I got a fright
and stopped the Femigel. My whole concern is gaining weigh I am taking nothing at the moment I even stopped the Progesterone cream (Solal) Should I take anything. I don' t get hotflashes, night sweats only a rise of body temperature sometimes.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could indeed be from the Femigel, but you should see a gynaeoclogist. Any bleeding after the menopause needs investigation. Decide about the HRT after your check-up.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement